MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 352601
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple unsuccessful attempts were made to obtain a sample and/or batch number.Without the actual device, a thorough investigation could not be performed, and the reported defect was unable to be confirmed.Furthermore, a review of the discrepancy management system database was unable to be performed because the batch number was reported as unknown.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: increased bubbles noted in iv set when infusing ivig, causing air in line during use.No injury reported.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key6740540
Report Number9614279-2017-00064
Device Sequence Number590213
Product Code FPA
UDI-Device Identifier04046964181801
UDI-Public04046964181801
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K790062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number352601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1